Login to MyKarger

New to MyKarger? Click here to sign up.

Login with Facebook

Forgot Password? Reset your password

Authors, Editors, Reviewers

For Manuscript Submission, Check or Review Login please go to Submission Websites List.

Submission Websites List

Institutional Login (Shibboleth)

For the academic login, please select your country in the dropdown list. You will be redirected to verify your credentials.

Journal Mobile Options
Table of Contents
Vol. 2, No. 1, 2010
Issue release date: January – April
Section title: Published: April 2010

Open Access Gateway

Case Rep Dermatol 2010;2:32–35
(DOI:10.1159/000306448)

De novo Renal Transplantation after Kaposi Sarcoma: Favorable Outcome in a Patient Receiving Sirolimus and Mycophenolate-Based Immunosuppression

Friedersdorff F.a · Giessing M.d · Roller C.a · Baumunk D.a · Deger S.a · Budde K.b · Liefeldt L.b · Hartmann V.c · Fuller T.F.a
Departments of aUrology, bNephrology, and cDermatology, Charité Campus Mitte, Universitätsmedizin Berlin, Berlin, and dDepartment of Urology, Heinrich-Heine Universität, Düsseldorf, Germany
email Corresponding Author

F. Friedersdorff

Charité – Universitätsmedizin Berlin

Department of Urology, Campus Mitte

Charitéplatz 1, DE–10117 Berlin (Germany)

Tel. +49 30 450 615 219, Fax +49 30 450 515 910, E-Mail frank.friedersdorff@charite.de

Do you have an account?

Login Information





Contact Information










I have read the Karger Terms and Conditions and agree.



Abstract

Immunosuppressive treatment increases the risk of infection and malignancy in organ transplant recipients. We report on a 42-year-old male renal transplant recipient who lost his first graft after reduction of immunosuppressive treatment due to Kaposi sarcoma and who successfully underwent a second renal transplant 10 years later. The patient’s current treatment consists of low-dose prednisone, and the two antiproliferative immunosuppressants mycophenolate mofetil and rapamycin. 4.5 years after his second transplant, the serum creatinine is 1 mg/dl and the patient has no signs of recurrent disease.

© 2010 S. Karger AG, Basel


Article / Publication Details

First-Page Preview
Abstract of Published: April 2010

Published online: April 08, 2010
Issue release date: January – April

Number of Print Pages: 4
Number of Figures: 2
Number of Tables: 0

ISSN: (Print)
eISSN: 1662-6567 (Online)

For additional information: http://www.karger.com/CDE


Open Access License / Drug Dosage / Disclaimer

Open Access License: This is an Open Access article licensed under the terms of the Creative Commons Attribution-NonCommercial 3.0 Unported license (CC BY-NC) (www.karger.com/OA-license), applicable to the online version of the article only. Distribution permitted for non-commercial purposes only.
Drug Dosage: The authors and the publisher have exerted every effort to ensure that drug selection and dosage set forth in this text are in accord with current recommendations and practice at the time of publication. However, in view of ongoing research, changes in government regulations, and the constant flow of information relating to drug therapy and drug reactions, the reader is urged to check the package insert for each drug for any changes in indications and dosage and for added warnings and precautions. This is particularly important when the recommended agent is a new and/or infrequently employed drug.
Disclaimer: The statements, opinions and data contained in this publication are solely those of the individual authors and contributors and not of the publishers and the editor(s). The appearance of advertisements or/and product references in the publication is not a warranty, endorsement, or approval of the products or services advertised or of their effectiveness, quality or safety. The publisher and the editor(s) disclaim responsibility for any injury to persons or property resulting from any ideas, methods, instructions or products referred to in the content or advertisements.